Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain in lower parts, penis after urination, frequent urge to pass, ultrasound normal, erections at night, tried antibiotics but in vain. Suitable remedy?

Sir, I am facing urinar problems since 6 months feel pain in lower part including penis after urination . Urge to urinate with pain in lower part every hour. Kidney, bladder , prostate or normal in Ultrasound report. Urine test shows only 2-3 pus cell. No aerobic growth after 48 hours in urine culture test. No discharge from penis. frequent erections at night with emission once in week. Tried most of antibiotics but no result. I am married and 42 yrs old. Please suggest suitable remedy. Unas
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
  User's Response
get urine cultue repeat with fungal investigation
Complete blood count
X-ray KUB

Treatment
Tab.norflox 500mg twice a day
Tab fluconazole 200mg once a day
Tab.rablet20mg once a day

IF IT DOESNT HELP U THEN GET AN UROLOGIST OPINION AND URETHROSCOPY
IT WILL DEFINATELY HELP U
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor